DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1215

Title: Duality in linear programming with fuzzy parameters and matrix games with fuzzy pay-offs
Authors: Bector, C R
Chandra, S
Vijay, Vidyottama
Keywords: Fuzzy numbers
Fuzzy matrix game
Fuzzy duality
Issue Date: 2003
Citation: Fuzzy Sets and Systems, 146(2), 253-269
Abstract: A dual for linear programming problems with fuzzy parameters is introduced and it is shown that a two person zero sum matrix game with fuzzy pay-offs is equivalent to a primal–dual pair of such fuzzy linear programming problems. Further certain difficulties with similar studies reported in the literature are discussed.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1215
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
bectordua2003.pdf593.53 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback